×

zbMATH — the first resource for mathematics

Dispersion managed solitons in the presence of saturated nonlinearity. (English) Zbl 1378.35279
Summary: The averaged dispersion managed nonlinear Schrödinger equation with saturated nonlinearity is considered. It is shown that under rather general assumptions on the saturated nonlinearity, the ground state solution corresponding to the dispersion managed soliton can be found for both zero residual dispersion and positive residual dispersion. The same applies to diffraction management solitons, which are a discrete version describing certain waveguide arrays.

MSC:
35Q55 NLS equations (nonlinear Schrödinger equations)
35Q60 PDEs in connection with optics and electromagnetic theory
35A15 Variational methods applied to PDEs
78A45 Diffraction, scattering
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Turitsyn, S. K.; Brandon, G. B.; Fedoruk, M. P., Dispersion-managed solitons in fibre systems and lasers, Phys. Rep., 521, 4, 135-203, (2012)
[2] Lushnikov, P. M., Oscillating tails of dispersion managed soliton, J. Opt. Soc. Amer. B, 21, 11, 1913-1918, (2004)
[3] Bulut, A., Maximizers for the Strichartz inequalities for the wave equation, Differential Integral Equations, 23, 11/12, 1035-1072, (2010) · Zbl 1240.35314
[4] Carneiro, E., A sharp inequality for the Strichartz norm, Int. Math. Res. Not., 2009, 16, 3127-3145, (2009) · Zbl 1178.35090
[5] Hundertmark, D.; Zharnitsky, V., On sharp Strichartz inequalities in low dimensions, Int. Math. Res. Not., 2006, 34080, (2006), [18 pages] · Zbl 1131.35308
[6] Fanelli, L.; Vega, L.; Visciglia, N., Existence of maximizers for Sobolev Strichartz inequalities, Adv. Math., 229, 3, 1912-1923, (2012) · Zbl 1235.35012
[7] Kunze, M., On the existence of a maximizer for the Strichartz inequality, Comm. Math. Phys., 243, 1, 137-162, (2003) · Zbl 1060.35133
[8] Foschi, D., Maximizers for the Strichartz inequality, J. Eur. Math. Soc., 9, 4, 739-774, (2007) · Zbl 1231.35028
[9] Gabitov, I. R.; Turitsyn, S. K., Averaged pulse dynamics in a cascaded transmission system with passive dispersion compensation, Opt. Lett., 21, 5, 327-329, (1996)
[10] Ablowitz, M. J.; Biondini, G., Multiscale pulse dynamics in communication systems with strong dispersion management, Opt. Lett., 23, 21, 1668-1670, (1998)
[11] Choi, M.-R.; Hundertmark, D.; Lee, Y.-R., Thresholds for existence of dispersion management solitons for general nonlinearities, SIAM J. Math. Anal., 49, 2, 1519-1569, (2017) · Zbl 1432.35184
[12] Gatz, S.; Herrmann, J., Soliton propagation in materials with saturable nonlinearity, J. Opt. Soc. Amer. B, 8, 11, 2296-2302, (1991)
[13] Eisenberg, H.; Silverberg, Y.; Morandotti, R.; Boyd, A.; Aitchison, J., Discrete spatial optical solitons in waveguide arrays, Phys. Rev. Lett., 81, 16, 3383-3386, (1998)
[14] Eisenberg, H.; Silverberg, Y.; Morandotti, R.; Aitchison, J., Diffraction management, Phys. Rev. Lett., 85, 9, 1863-1866, (2000)
[15] Ablowitz, M.; Musslimani, Z. H., Discrete diffraction managed spatial solitons, Phys. Rev. Lett., 87, 25, 254102, (2001), [4 pages]
[16] M.-R. Choi, D. Hundertmark, Y.-R. Lee, Discrete diffraction managed solitons: Threshold phenomena and rapid decay for general nonlinearities, 2016. Preprint arXiv:1602.05755. · Zbl 1374.78027
[17] Ginibre, J.; Velo, G., The global Cauchy problem for the nonlinear Schrödinger equation revisited, Ann. Inst. H. Poincaré Anal. Non Linéaire, 2, 4, 309-327, (1985) · Zbl 0586.35042
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.